hi i was doagnosed with stage 2 cervical cancer in august i had radiotherapy and chemo , i have to use dilators and i find them realy uncomfortable i am sposed to use them every night but can only manage about 3 times a week and have only jusy started to use the 2nd size and it realy hurts , im just wondering if any body else has had a similar problem x
Radiotherapy also makes your vagina become less stretchy and narrower. To try to prevent or minimise this, it is important to start using vaginal dilators after your treatment. To minimize pain, use a lubricant jelly while using dilators or try having regular intercourse. You can also get local estrogen therapy like rings or creams prescribed.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.